Header menu link for other important links
Frame operators of K-frames
, P.S. Johnson
Published in Springer Nature
Volume: 73
Issue: 2
Pages: 171 - 181
A close relation between frames on a separable Hilbert space H and positive invertible bounded operators is known. In this paper, it is shown that for a bounded operator K on H, there is a relationship between K-frames and quotient operators. Results on K-frames have been proved through operator-theoretic results on quotient of bounded operators. © 2016, Sociedad Española de Matemática Aplicada.
About the journal
JournalData powered by TypesetSeMA Journal
PublisherData powered by TypesetSpringer Nature